Abstract:
Let KGKG be the group ring of a group GG over a commutative ring KK with unity. The rings KGKG are described for which xxσ=xσxxxσ=xσx for all x=∑g∈Gαgg∈KGx=∑g∈Gαgg∈KG, where x↦xσ=∑g∈Gαgf(g)σ(g)x↦xσ=∑g∈Gαgf(g)σ(g) is an involution of KGKG; here f:G→U(K)f:G→U(K) is a homomorphism and σσ is an antiautomorphism of order two of GG.
\Bibitem{BovSic07}
\by V.~A.~Bovdi, S.~Siciliano
\paper Normality in group rings
\jour Algebra i Analiz
\yr 2007
\vol 19
\issue 2
\pages 1--9
\mathnet{http://mi.mathnet.ru/aa110}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2333894}
\zmath{https://zbmath.org/?q=an:1200.16036}
\elib{https://elibrary.ru/item.asp?id=9487745}
\transl
\jour St. Petersburg Math. J.
\yr 2008
\vol 19
\issue 1
\pages 159--165
\crossref{https://doi.org/10.1090/S1061-0022-08-00991-6}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000267653200001}
Linking options:
https://www.mathnet.ru/eng/aa110
https://www.mathnet.ru/eng/aa/v19/i2/p1
This publication is cited in the following 4 articles:
Holguin-Villa A., Castillo J.H., “Normal Group Algebras”, Commun. Algebr., 48:10 (2020), 4391–4402
Grishkov A.N., Rasskazova M., Siciliano S., “Normal enveloping algebras”, Pacific J. Math., 257:1 (2012), 131–141
Joe Gildea, Faye Monaghan, “Units of some group algebras of groups of order 1212 over any finite field of characteristic 33”, Algebra Discrete Math., 11:1 (2011), 46–58
Gildea J., “The centre of the maximal pp-subgroup of U(FpkD2p)”, Glasg. Math. J., 51:3 (2009), 651–657